# SDR AALA20150129009

- Difficulty date: January 29, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 44,232 hours, 18,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: J16981
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT FS 727B & LBL 24.75 IS CRACKED ON ITS INBD & OTBD FLANGES JUST FWD OF SPLICE.  REPAIRED SEAT TRACK IAW EA 53-038398 DATED 02 FEB 2015.
